m+Medelevator.RU
← Поиск публикаций
Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 2012

[Maculo-papular exanthem with acute renal failure. Drug-induced hypersensitivity syndrome].

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Müller P A, Amann K, Bröcker E-B, Trautmann A

Аннотация

Acute renal failure caused by interstitial nephritis as part of a drug hypersensitivity syndrome constitutes a rare, but potentially life-threatening adverse drug reaction. We describe a patient with a mild maculo-papular rash accompanied by eosinophilia after prolonged treatment with meropenem, vancomycin, and moxifloxacin. Subsequently, a rapidly progressing renal failure developed which dominated the clinical picture. Upon cessation of all suspected drugs and therapy with high-dose steroids for 6 weeks, the renal function slowly returned to normal.

Предметные рубрики MeSH